# SDR AALA202508200939

- Difficulty date: August 14, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 38,290 hours, 16,561 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ONE FLASHLIGHT AT THE AFT LEFT FLIGHT ATTENDANT JUMPSEAT POSITION FAILS THE TEST. THE GREEN LIGHT DOES NOT ILLUMINATE. RESEAT FLASHLIGHT, OPERATIONAL CHECK NORMAL. PER AMM 25-64-00.
